TITLE

Allergic contact dermatitis caused by diclofenac cream

AUTHOR(S)
Lynde, Carrie B.; Pierscianowski, Tadeusz A.; Pratt, Melanie D.
PUB. DATE
December 2009
SOURCE
CMAJ: Canadian Medical Association Journal;12/8/2009, Vol. 181 Issue 12, p925
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses the cause of allergic contact dermatitis. It is discovered that propylene glycol present in diclofenac cream, a topical nonsteroidal anti-inflammatory drug (NSAID), has caused allergy to the 40 year old man who used it as treatment for his tendonitis. It is noted that the man has no history of allergies but he got rashes upon application of the said cream. It is suggested that a corticosteroid cream without a propylene glycol can be used to treat allergy.
ACCESSION #
47035511

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics